RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 49, Number 3  


Mass dependences in renormalization-group solutions
D. V. Shirkov
291
Asymptotic dynamics of a system of a large number of particles described by the Kolmogorov–Feller equations
V. P. Belavkin, V. P. Maslov, S. È. Tariverdiev
298
Equations for path mean values in non-Abelian gauge theory
V. V. Bazhanov, A. P. Isaev
307
Effect of three-particle forces in scattering by deuterons
A. A. Arkhipov
320
Altarelli–Parisi equations as renormalization-group equations for the coefficients of nonlocal expansion on the light cone
M. Bordag, D. Robaschik
330
Investigation of models of spin glass with arbitrary distributions of the coupling constants
A. N. Ermilov, A. N. Kireev, A. M. Kurbatov
344
Parametric Green's functions in the theory of magnetization of uniaxial two-sublattice magnetic crystals
A. A. Kazakov
353
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019